Works matching DE "DIVISIBILITY of numbers"
Results: 70
Divisibility Algorithm For Number 12.
- Published in:
- International Journal of High School Research, 2022, v. 4, n. 4, p. 40, doi. 10.36838/v4i4.8
- By:
- Publication type:
- Article
Derivatives pricing with marked point processes using tick-by-tick data.
- Published in:
- Quantitative Finance, 2013, v. 13, n. 1, p. 111, doi. 10.1080/14697688.2012.661447
- By:
- Publication type:
- Article
Issue Information.
- Published in:
- 2021
- Publication type:
- Table of Contents
NON‐DIVISIBILITY OF CLASS NUMBERS AND PRIME VALUES OF POLYNOMIALS.
- Published in:
- Mathematika, 2021, v. 67, n. 3, p. 569, doi. 10.1112/mtk.12088
- By:
- Publication type:
- Article
NEW CRITERIA DIVISIBILITY.
- Published in:
- Annals of the University Dunarea de Jos of Galati: Fascicle II, Mathematics, Physics, Theoretical Mechanics, 2015, v. 38, n. 2, p. 235
- By:
- Publication type:
- Article
IMPROVED PRIME GENERATING ALGORITHMS BY SKIPPING COMPOSITE DIVISORS AND EVEN NUMBERS (OTHER THAN 2).
- Published in:
- Journal of Science & Arts, 2015, v. 15, n. 2, p. 135
- By:
- Publication type:
- Article
FREE INFINITE DIVISIBILITY FOR ULTRASPHERICALS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2013, v. 16, n. 1, p. -1, doi. 10.1142/S021902571350001X
- By:
- Publication type:
- Article
Symmetry and Prime Divisibility Properties of Partitions of n into Exactly m Parts.
- Published in:
- Annals of Combinatorics, 2015, v. 19, n. 4, p. 735, doi. 10.1007/s00026-015-0286-5
- By:
- Publication type:
- Article
Arithmetical Functions Associated with the k-ary Divisors of an Integer.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2018, p. 1, doi. 10.1155/2018/9349245
- By:
- Publication type:
- Article
Divisibility properties of hyperharmonic numbers.
- Published in:
- Acta Mathematica Hungarica, 2018, v. 154, n. 1, p. 147, doi. 10.1007/s10474-017-0766-7
- By:
- Publication type:
- Article
On the number of integer points whose first coordinates satisfy a divisibility condition on hyperboloids of a special form.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 5/6, p. 847, doi. 10.1134/S0001434616110249
- By:
- Publication type:
- Article
Divisibility of fermat quotients.
- Published in:
- Mathematical Notes, 2012, v. 92, n. 1/2, p. 108, doi. 10.1134/S0001434612070127
- By:
- Publication type:
- Article
Tiling Deficient Rectangles with Trominoes.
- Published in:
- Mathematics Magazine, 2004, v. 77, n. 1, p. 46, doi. 10.1080/0025570X.2004.11953226
- By:
- Publication type:
- Article
NEW PROPERTIES OF AN ARITHMETIC FUNCTION.
- Published in:
- Mathematica Montisnigri, 2022, v. 53, p. 5, doi. 10.20948/mathmontis-2022-53-1
- By:
- Publication type:
- Article
One-generated semirings and additive divisibility.
- Published in:
- Journal of Algebra & Its Applications, 2017, v. 16, n. 2, p. -1, doi. 10.1142/S0219498817500384
- By:
- Publication type:
- Article
Construction of systems of polynomial equations with exact p-Divisibility via the covering method.
- Published in:
- Journal of Algebra & Its Applications, 2014, v. 13, n. 6, p. -1, doi. 10.1142/S0219498814500133
- By:
- Publication type:
- Article
THE LEAST COMMON MULTIPLE.
- Published in:
- Journal of Education, 1894, v. 39, n. 24, p. 275
- By:
- Publication type:
- Article
Calculations of the minimal perimeter for N deformable cells of equal area confined in a circle.
- Published in:
- Philosophical Magazine Letters, 2006, v. 86, n. 9, p. 569, doi. 10.1080/09500830600929083
- By:
- Publication type:
- Article
Answers to Student Problems.
- Published in:
- Teaching Mathematics (0313-7767), 2015, v. 40, n. 1, p. 38
- Publication type:
- Article
ON GENERALIZATIONS OF TWO CURIOUS DIVISIBILITY PROPERTIES.
- Published in:
- Miskolc Mathematical Notes, 2013, v. 14, n. 3, p. 1085, doi. 10.18514/MMN.2013.588
- By:
- Publication type:
- Article
THE MATHEMATICAL MAGIC OF PERFECT NUMBERS.
- Published in:
- Georgia Journal of Science, 2008, v. 66, n. 3, p. 97
- By:
- Publication type:
- Article
EL CÍRCULO HERMENÉUTICO DE LA COMPRENSIÓN EN MATEMÁTICAS: UNA PROPUESTA INTEGRADORA PARA LA EVALUACIÓN EN EL AULA.
- Published in:
- Revista Latinoamericana de Investigación en Matemática Educativa, 2019, v. 22, n. 1, p. 97, doi. 10.12802/relime.19.2214
- By:
- Publication type:
- Article
Labyrinth of Continua.
- Published in:
- Philosophia Mathematica, 2018, v. 26, n. 1, p. 1, doi. 10.1093/philmat/nkx018
- By:
- Publication type:
- Article
Divisibility of Generalized Catalan Numbers and Raney Numbers.
- Published in:
- Journal of Computational Analysis & Applications, 2019, v. 26, n. 6, p. 1047
- By:
- Publication type:
- Article
Divisibility of Generalized Catalan Numbers and Raney Numbers.
- Published in:
- Journal of Computational Analysis & Applications, 2019, v. 26, n. 1, p. 1047
- By:
- Publication type:
- Article
The Extra Fibonacci Series and the Empire State Building.
- Published in:
- Mathematical Intelligencer, 2016, v. 38, n. 1, p. 41, doi. 10.1007/s00283-015-9582-5
- By:
- Publication type:
- Article
On the Even Distribution of Primes Mod P (And Why This is Not a Proof of the Goldbach Conjecture).
- Published in:
- Mathematical Intelligencer, 2016, v. 38, n. 1, p. 14, doi. 10.1007/s00283-015-9585-2
- By:
- Publication type:
- Article
Triangle-Tilings in Graphs Without Large Independent Sets.
- Published in:
- Combinatorics, Probability & Computing, 2018, v. 27, n. 4, p. 449, doi. 10.1017/S0963548318000196
- By:
- Publication type:
- Article
On divisibility between Alexander polynomials of Turk’s head links.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2018, v. 27, n. 6, p. N.PAG, doi. 10.1142/S0218216518500402
- By:
- Publication type:
- Article
Where did/do mathematical concepts come from?
- Published in:
- For the Learning of Mathematics, 2016, v. 36, n. 1, p. 25
- By:
- Publication type:
- Article
A Short Proof that Rational Algebraic Integers are Integers.
- Published in:
- Mathematics Magazine, 2024, v. 97, n. 3, p. 284, doi. 10.1080/0025570X.2024.2336419
- By:
- Publication type:
- Article
Remainder sum and quotient sum function.
- Published in:
- Discrete Mathematics, Algorithms & Applications, 2015, v. 7, n. 1, p. -1, doi. 10.1142/S1793830915500019
- By:
- Publication type:
- Article
DIVISIBILITY OF CERTAIN CLASSES OF STIRLING NUMBERS OF THE SECOND KIND.
- Published in:
- Journal of Combinatorics & Number Theory, 2022, v. 12, n. 2, p. 63
- By:
- Publication type:
- Article
NEW DIVISIBILITY RESULTS RELATED TO BINOMIAL COEFFICIENTS.
- Published in:
- Journal of Combinatorics & Number Theory, 2017, v. 9, n. 1, p. 63
- By:
- Publication type:
- Article
Supercongruences for some lacunary sums of powers of binomial coefficients.
- Published in:
- International Journal of Number Theory, 2018, v. 14, n. 8, p. 2155, doi. 10.1142/S1793042118501294
- By:
- Publication type:
- Article
Central binomial coefficients divisible by or coprime to their indices.
- Published in:
- International Journal of Number Theory, 2018, v. 14, n. 4, p. 1135, doi. 10.1142/S1793042118500707
- By:
- Publication type:
- Article
Divisibility properties for weakly holomorphic modular forms with sign vectors.
- Published in:
- International Journal of Number Theory, 2016, v. 12, n. 8, p. 2107, doi. 10.1142/S1793042116501268
- By:
- Publication type:
- Article
Proof of some conjectures of Z.-W. Sun on the divisibility of certain double sums.
- Published in:
- International Journal of Number Theory, 2016, v. 12, n. 3, p. 615, doi. 10.1142/S1793042116500391
- By:
- Publication type:
- Article
A NOTE ON ERDŐS-STRAUS AND ERDŐS-GRAHAM DIVISIBILITY PROBLEMS (WITH AN APPENDIX BY ANDRZEJ SCHINZEL).
- Published in:
- International Journal of Number Theory, 2013, v. 9, n. 3, p. 583, doi. 10.1142/S1793042112501497
- By:
- Publication type:
- Article
ON CONGRUENCES OF THE FORM σ(n) ≡ a ( n).
- Published in:
- International Journal of Number Theory, 2013, v. 9, n. 1, p. 115, doi. 10.1142/S1793042112501266
- By:
- Publication type:
- Article
Uncertain mean-variance model for dynamic project portfolio selection problem with divisibility.
- Published in:
- Fuzzy Optimization & Decision Making, 2019, v. 18, n. 1, p. 37, doi. 10.1007/s10700-018-9283-6
- By:
- Publication type:
- Article
CURIOUS PROPERTIES OF NUMBERS.
- Published in:
- Journal of Education, 1885, v. 22, n. 6, p. 111
- By:
- Publication type:
- Article
A study of progression in written calculation strategies for division.
- Published in:
- Support for Learning, 2001, v. 16, n. 1, p. 17, doi. 10.1111/1467-9604.00180
- By:
- Publication type:
- Article
ON DIVISIBILITY OF BINOMIAL COEFFICIENTS.
- Published in:
- Journal of the Australian Mathematical Society, 2012, v. 93, n. 1/2, p. 189, doi. 10.1017/S1446788712000171
- By:
- Publication type:
- Article
Recognition of Finite Simple Groups Whose First Prime Graph Components are r-Regular.
- Published in:
- Asian Academy of Management Journal of Accounting & Finance, 2013, v. 9, n. 1, p. 131
- By:
- Publication type:
- Article
The Imperfect Fibonacci and Lucas Numbers.
- Published in:
- Bulletin of the Irish Mathematical Society, 2009, n. 63, p. 33, doi. 10.33232/bims.0063.33.43
- By:
- Publication type:
- Article
Divisibility of class numbers of imaginary quadratic function fields by a fixed odd number.
- Published in:
- Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 2013, v. 123, n. 1, p. 1, doi. 10.1007/s12044-012-0105-4
- By:
- Publication type:
- Article
Deepening students' understanding of multiplication and division by exploring divisibility by nine.
- Published in:
- Australian Mathematics Teacher, 2012, v. 68, n. 3, p. 15
- By:
- Publication type:
- Article
editorial.
- Published in:
- Australian Mathematics Teacher, 2012, v. 68, n. 3, p. 2
- By:
- Publication type:
- Article
Just perfect.
- Published in:
- Australian Mathematics Teacher, 2007, v. 63, n. 2, p. 3
- By:
- Publication type:
- Article